# SDR DL76L070603

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 54,018 hours, 8,145 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG PRSOV DID NOT OPEN AFTER PUSHBACK.  FOUND C/P LOOSE ON THE PRSOV. SECURED SAME.  OPN OF PRSOV NORMAL.
